# SDR UPS00832507

- Difficulty date: April 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CABIN STA 1540 AT L21L (CUSP) FRAME ATTACHMENT.  REMOVED AND REPLACED FRAME SECTION IAW DC8 SRM 53-2-0, FIG 2.
